# SDR CA971007003

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Slipping
- Location: Hyd Pump
- Part time: 277 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

(CAN) LOSS OF HYDRAULICS ON CLIMB OUT.  PILOT CUT OFF HYDRAULIC PRESSURE.  AIRCRAFT LANDED.   HYD BELT LIKELY SLIPPING AS BELT TENSION COULD NOT BE OBTAINED.
